# SDR HEEA082984

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,163 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7412 · Exciter
- Part: Generator
- Part number: 9550176020
- Part serial: 5434
- Condition: Malfunctioned
- Location: Ignition System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH ENERGY GENERATOR POPS START CONTROL CIRCUIT BREAKER.
